MathSciNet Relay Station
MathSciNet bibliographic data
MR1861089 11G05 (11G40 11L40)
Merel, Loïc Sur la nature non-cyclotomique des points d'ordre fini des courbes elliptiques. (French) [On the noncyclotomic nature of finite-order points of elliptic curves] With an appendix by E. Kowalski and P. Michel. Duke Math. J. 110 (2001), no. 1, 81–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement